Previous |  Up |  Next


Title: Compact covering mappings between Borel ѕpaces (English)
Author: Debs, G.
Author: Saint Raymond, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 53-64
Category: math
MSC: 03E15
MSC: 54C99
MSC: 54H05
MSC: 91A44
idZBL: Zbl 0988.54038
idMR: MR1751541
Date available: 2012-10-06T01:29:30Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_7.pdf 563.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo